# SDR FDEA201107192799

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT STA 1661 TO STA 1665, X=  75 SEAT TRACK UPPER FLANGE FOUND CORRODED.  REMOVED CORROSION IAW SRM 51-21-01 REV 47.  FOUND EXCEEDED LIMITS IAW SRM 53-00-52, REV 47, FIG 101.  REMOVED SEAT TRACK IAW 51-31-01, REV 47.  NEW SEAT TRACK SECTION AND REPAIR SPLICE FABRICATED IAW SRM 53-00-52, REV 47, FIGURE 201.  INSTALLED IAW SRM 51-31-01, REV 47.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
